# SDR RRXA11377

- Difficulty date: June 27, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 55976461
- Condition: Cracked
- Location: Sta 55 L24l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND FRAME STA 55 L24L CRACKED.  *** CORRECTIVE ACTION *** REMOVED DAMAGED AREA IAW SRM 53-3-3, FABRICATED AND INSTALLED REPLACEMENT PARTS IAW SRM 53-3-3 FIG 3, 51-1-21 AND 51-1-20D.
